| Model Number |
TFNT40 |
| Medical Device Problem Codes |
Material Opacification (1426); Material Deformation (2976)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that after an intraocular lens (iol) implant procedure, patient complaining of blurred vision 6 years post cataract and iol implantation.Additional information has been received and stated that patient experienced hazy iol, glistenings and the lens was planned to be explanted.
Event or Problem Description
Additional information has been received and stated that the lens was explanted and replaced with different model company lens.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5., d.6b., h.3., h.6.And h.11.The product was not returned.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Information indicated the lens had been implanted for six years.The company lens (2.25cyl), 19.5 diopter (add power +2.17/+3.25) lens was replaced with a company lens (2.25cyl), 19.5 diopter (add power +2.17/+3.25) lens.The manufacturer internal reference number is: (b)(4).